# SDR CA130927008

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 15,568 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 04330106
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A TOTAL OF 4 CRACKS WERE FOUND ORIGINATING FROM THE 1" HOLE IN THE SPAR AS DESCRIBED IN MFG SEB94-3.  THE DEFECTIVE SPAR WAS R & R WITH A NEW PART THAT IS NO LONGER MFG WITH THE 1" HOLE.
